Missiakoulis, S. (1982) An alternative specification of the linear probability model. The Statistician, 31 (4). pp. 339-343. ISSN 0039-0526.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
|Divisions:||Faculties > Social Sciences > School of Social Policy Sociology and Social Research > Personal Social Services Research Unit|
|Depositing User:||Rosalyn Bass|
|Date Deposited:||20 May 2011 14:46|
|Last Modified:||20 May 2011 14:46|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/26937 (The current URI for this page, for reference purposes)|
- Depositors only (login required):